Arkansas, 2006

Hail in Arkansas, May 26, 2006

May 26, 2006 · NWS LZK · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 26, 1:43 PM CST, 3 hours 52 minutes earlier.

Area forecast discussion, May 26, 1:43 PM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
243 PM CDT FRI MAY 26 2006

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
FORECAST WILL KEEP POPS ACROSS THE NORTH TONIGHT IN LIGHT OF
CONVECTIVELY INDUCED VORTICITY CENTER IN THE VICINITY OF NORTHWEST
ARKANSAS AND VERY UNSTABLE AIR WITH BOUNDARIES LURKING. NO
SIGNIFICANT CHANGES TO THE PATTERN WILL KEEP A SOUTHERLY FLOW
OVER THE FORECAST AREA. THIS WILL MAINTAIN THE ABOVE NORMAL RUN IN
TEMPERATURES. GRADUALLY...THE RIDGE SHOWS A BIT OF WEAKENING...SO
THAT AFTERNOON POPS RETURN TO THE FORECAST FOR MONDAY AFTERNOON
AND THEY WILL CONTINUE BEYOND THE SHORT TERM.
&&

.LONG TERM...TUESDAY THROUGH FRIDAY
NO MAJOR CHANGES IN THE EXTENDED. HIGH PRESSURE WILL MOVE TO THE
EAST...WITH SOUTHERLY FLOW BRINGING MOISTURE TO THE STATE. HAVE
CONTINUED TREND OF AFTERNOON SHOWERS AND THUNDERSTORMS. DRY
CONDITIONS WILL RETURN FRIDAY HIGH PRESSURE RETURNS FROM THE
NORTH. TEMPERATURES WILL REMAIN WARM AND HUMID.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  73  93  71  90 /  10  10  10  10
HARRISON AR       70  91  69  88 /  20  10  10  10
HOT SPRINGS AR    72  93  70  90 /  10  10  10  10
PINE BLUFF AR     73  94  71  91 /  10  10  10  10
MOUNTAIN HOME AR  69  91  69  88 /  20  10  10  10
MONTICELLO AR     73  94  71  91 /  10  10  10  20
SEARCY AR         72  92  70  89 /  10  10  10  10
MOUNT IDA AR      71  93  70  90 /  10  10  10  10
RUSSELLVILLE AR   70  91  68  90 /  10  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...32 / LONG TERM...58
Hazardous weather outlook, May 26, 3:35 PM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
435 PM CDT FRI MAY 26 2006

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
435 PM CDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON AND EVENING...ALONG AND NORTH OF A LINE FROM HARRISON...TO
SEARCY.  LARGE HAIL...AND BRIEF DAMAGING WIND GUSTS WILL BE POSSIBLE
WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HIGH PRESSURE IN THE SOUTHERN PLAINS...WHICH HAS BEEN RESPONSIBLE
FOR THE LACK OF RAIN LATELY...WILL BUILD TO THE EAST OF ARKANSAS
SUNDAY THROUGH WEDNESDAY. SOUTHERLY WINDS AROUND THE HIGH WILL BRING
MOISTURE FROM THE GULF OF MEXICO...WITH SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS DEVELOPING.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

55

In the hours before

Local storm report, May 26, 3:47 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             MOUNTAIN HOME           36.34N 92.38W
05/26/2006  E0.75 INCH       BAXTER             AR   LAW ENFORCEMENT

&&

58
Local storm report, May 26, 4:59 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 PM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             FRANKLIN                36.17N 91.77W
05/26/2006  E1.25 INCH       IZARD              AR   TRAINED SPOTTER

&&

58

The radar

The Little Rock radar (KLZK), 123 km away, was scanning. The volume nearest the first event began at 23:34 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Stone

When
May 26, 5:35 PM CST
Where
Stone County, Allison
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
35.933, -92.117

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509624.